RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 4, Pages 608–619 (Mi mz981)  

This article is cited in 9 scientific papers (total in 9 papers)

Partial quasianalyticity of distribution solutions of weakly nonlinear differential equations with weights assigned to derivatives

N. A. Shananin

Peoples Friendship University of Russia

DOI: https://doi.org/10.4213/mzm981

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:4, 519–527

Bibliographic databases:

UDC: 517.85
Received: 10.02.2000

Citation: N. A. Shananin, “Partial quasianalyticity of distribution solutions of weakly nonlinear differential equations with weights assigned to derivatives”, Mat. Zametki, 68:4 (2000), 608–619; Math. Notes, 68:4 (2000), 519–527

Citation in format AMSBIB
\Bibitem{Sha00}
\by N.~A.~Shananin
\paper Partial quasianalyticity of distribution solutions of weakly nonlinear differential equations with weights assigned to derivatives
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 4
\pages 608--619
\mathnet{http://mi.mathnet.ru/mz981}
\crossref{https://doi.org/10.4213/mzm981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823148}
\zmath{https://zbmath.org/?q=an:1011.35008}
\elib{http://elibrary.ru/item.asp?id=13344700}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 4
\pages 519--527
\crossref{https://doi.org/10.1007/BF02676733}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900033}


Linking options:
  • http://mi.mathnet.ru/eng/mz981
  • https://doi.org/10.4213/mzm981
  • http://mi.mathnet.ru/eng/mz/v68/i4/p608

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Shananin, “Propagation of the Invariance of Germs of Solutions of Quasilinear Differential Equations with Weighted Derivatives”, Math. Notes, 71:1 (2002), 123–130  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. N. A. Shananin, “On the Fiber Structure of Symmetry Invariance Sets of Solutions to Quasilinear Equations”, Math. Notes, 88:6 (2010), 879–887  mathnet  crossref  crossref  mathscinet  isi
    3. Cavalcanti M.M., Domingos Cavalcanti V.N., Faminskii A., Natali F., “Decay of Solutions to Damped Korteweg-de Vries Type Equation”, Appl. Math. Optim., 65:2 (2012), 221–251  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Opritova M.A., Faminskii A.V., “On the Cauchy problem for the generalized Kawahara equation”, Differ. Equ., 52:3 (2016), 373–385  crossref  mathscinet  zmath  isi  elib  scopus
    5. N. A. Shananin, “On the Unique Continuation along Curves of Germs of Solutions to Linear Differential Equations with Constant Coefficients”, Math. Notes, 102:1 (2017), 128–132  mathnet  crossref  crossref  mathscinet  isi  elib
    6. N. A. Shananin, “On the Unique Continuation of the Germs of Solutions of First-Order Differential Equations along Curves”, Math. Notes, 102:6 (2017), 855–866  mathnet  crossref  crossref  isi  elib
    7. Levin A., “Difference Dimension Quasi-Polynomials”, Adv. Appl. Math., 89 (2017), 1–17  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Levin A., “Bivariate Dimension Quasi-Polynomials of Difference-Differential Field Extensions With Weighted Basic Operators”, Math. Comput. Sci., 13:1-2, SI (2019), 157–168  crossref  isi
    9. A. V. Faminskii, E. V. Martynov, “O nachalno-kraevoi zadache na poluosi dlya obobschennogo uravneniya Kavakhary”, Trudy Matematicheskogo instituta im. S.M. Nikolskogo RUDN, SMFN, 65, no. 4, Rossiiskii universitet druzhby narodov, M., 2019, 683–699  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:226
    Full text:105
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020